# SDR IPXA10658862

- Difficulty date: March 8, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 37,276 hours, 11,774 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 175T20014
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  VERTICAL STAB RT SIDE PANEL (175T2001-4) AFTER REMOVAL FOUND PANEL MID SECTION FWD EDGE 1 EA LOCATION DAMAGED.  REF SRM 55-30-01-2R REPAIR 1, FIG 201, SHEET 1, REF SRM 51-70-10-2R REPAIR 4 FIG 202, SHEET 3 REV 46.
